# SDR VNAA0604008

- Difficulty date: April 18, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 4,099 hours, 4,141 cycles
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R578955
- Condition: Failed
- Location: Pax Door
- Part time: 4,099 hours, 4,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE -PASSENGER DOOR- WARNING MESSAGE ILLUMINATED CLIMBING THRU 8000 FT.  THE CREW FOLLOWED THE QRH, RETURNED TO CHS, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR HARNESS ASSEMBLY.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
